Free Access
Issue
ESAIM: M2AN
Volume 27, Number 1, 1993
Page(s) 65 - 76
DOI https://doi.org/10.1051/m2an/1993270100651
Published online 31 January 2017
  1. A. BENSOUSSAN, J.-L. LIONS and G. PAPANICOLAU, Asymptotic Analysis of Periodic Structures, North-Holland, Amsterdam, 1978. [MR: 503330] [Zbl: 0404.35001]
  2. D. CIORANESCU and J. SAINT JEAN PAULIN, Homogenization in open sets with holes, J. Math. Anal. Appl 71 (1979), 590-607. [MR: 548785] [Zbl: 0427.35073]
  3. P. GERMAIN, Mécanique des Milieux Continus, Masson, Paris, 1962. [MR: 154462] [Zbl: 0121.41303]
  4. G. A. YOSIFIAN, O. A. OLEINIK and A. S. SHAMAEV, On the limit behavior of the spectrum of a sequence of operators, given in different Hilbert spaces (Russian), Uspekhi Mat. Nauk, 44 (1989), 157-158. [MR: 1024051] [Zbl: 0684.47002]
  5. E. SANCHEZ-PALENCIA, Nonhomogeneous Media and Vibration Theory, Lecture Notes in Phys. 127, Springer-Verlag, Berlin, 1980. [MR: 578345] [Zbl: 0432.70002]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you